How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45923
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have 2 small patches near the top of my leg that feel rough,

Resolved Question:

I have 2 small patches near the top of my leg that feel rough, each about the size of a penny. But worried, but could it be just dry skin?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

can you upload a clear jpg photo of the rough area?

type a word in the textbox and highlight it

then select the "chain" icon above the textbox or the paper clip icon to upload a jpg

this opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswer

http://ww2.justanswer.com/how-do-i-send-photo-or-file-expert
Customer: replied 2 years ago.
Pic
Expert:  Dr. David replied 2 years ago.
sorry, that didn't go through

here are instructions again

type a word in the textbox and highlight it

then select the "chain" icon above the textbox or the paper clip icon to upload a jpg

this opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswer

http://ww2.justanswer.com/how-do-i-send-photo-or-file-expert
Customer: replied 2 years ago.

sorry its taken so long, but here is the picture

Expert:  Dr. David replied 2 years ago.
I see this photo

but it is very blurry.

can you take a clear photo

it looks like it might be eczema
Customer: replied 2 years ago.

i think this is clearer

Expert:  Dr. David replied 2 years ago.
I see.

that looks like eczma

that migth respond to 1% hydrocortisone cream twice a day for 2 weeks

have you tried that?

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com
Dr. David and 2 other Medical Specialists are ready to help you

Related Medical Questions